# SDR DALA2017112008230

- Difficulty date: November 20, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 54,992 hours, 19,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED INOP AT LOCATIONS 103. MAINTENANCE INSTALLED SWITCH LIGHT COVER, OPS CHECK NORMAL.
